N. Sasikala,V. Sadhasivam,



Anisotropic picone identities,Conformable elliptic equations,Half-linear Conformable elliptic equations,Hardy-type inequality,


This study is devoted to investigating the anisotropic picone identities for half-linear Conformable elliptic equations and the Hardy-type inequality. Further, we provide some results for the nonlinear analogue to Picone identity.


I. Abdelijawad T., : ‘On Conformable fractional Calculus’. Journal of Computational and Applied Mathematic. Vol. 279, pp. 57-66, 2015. 10.1016/
II. Allegretto W., : ‘On the equivalence of two type of oscillation for elliptic operators’. Pacific. J. Math. Vol. 55(2), pp. 319-328, 1974.
III. Allegretto W., : ‘Sturmianian theorems for second order systems’. Proc. Am. Math. Soc. Vol. 20, pp. 213-219, 1985.
IV. Allegretto W., Huang Y., : ‘A Picone’s identity for the p-Laplacian and applications’. Nonlinear Anal. Vol.32(7), pp. 819-830, 1998. 10.1016/S0362-546X(97)00530-0
V. Alves CO., El Hamidi A., : ‘Existence of solution for a anisotropic equation with critical exponent’. Differ. Integral Equ. Vol. 21(1-2), pp. 25-40, 2008. 10.57262/die/1356039057
VI. Bal K., : ‘Generalized Picone’s identity and its applications’. Electronic Journal of Differential Equations. Vol. 243, pp. 1-6, 2013.
VII. Bendahmane M., Karlsen K. H., : ‘Renormalized solutions of an anisotropic reaction diffusion – advection system with L1 data’. Commun. Pure Appl. Anal. Vol. 5(4), pp. 733-762, 2006. 10.3934/cpaa.2006.5.733
VIII. Bendahmane M., Langlais M., Saad M., : ‘On some anisotropic reaction- diffusion systems with L1-data modeling the propagation of an epidemic disease’. Nonlinear Anal. Vol.54(4), pp: 617-636, 2003. 10.1016/S0362-546X(03)00090-7
IX. Bognar G., Dosly O., : ‘The Applications of picone – type identity for some non linear elliptic differential equations’. Acta. Mathematica Universitatis Comenianae. vol.72(1) , pp: 45 – 57, 2003 .
X. Cianchi A., : ‘Symmetrization in anisotropic elliptic problems’. Commun. Partial Differ. Equ. Vol.32(5), pp. 693-717, 2007. 10.1080/03605300600634973
XI. Cirstea F. C., Vetois J., : ‘Fundamental solutions for anisotropic elliptic equations: existence and a priori estimates’. Commun. Partial Differ. Equ. Vol. 40(4), pp. 727-765, 2015. 10.1080/03605302.2014.969374
XII. Dwivedi G., Tyagi J., : ‘Remarks on the Qualitative questions for biharmonic operators’. Taiwanese J. Math. Vol.19(6), pp. 1743-1758, 2015. 10.11650/tjm.19.2015.5566
XIII. Dwivedi G., Tyagi J., : ‘Picone’s identity for biharmonic operators on Heisenberg group and its applications’. Nonlinear Differ. Equ. Appl. Springer International Publishing. Vol.23(10), pp. 2-26, 2016. 10.1007/s00030-016-0376-z
XIV. Evans Lawrence C., : ‘Partial differential equations’. American Mathematical Society. Vol.19, 1998.
XV. Gayathi T., Deepa M., Kumar M. S., Sadhasivam V., : ‘Hille and Nehari type oscillation criteria for conformable fractional differential equation’. Iraqi Journal of science. Vol. 62(2), pp. 578-587, 2021. 10.24996/ijs.2021.62.2.23
XVI. Giocomoni J., Saudi K., : ‘Multiplicity of positive solutions for a singular and critical problem’. Nonlinear Anal. Vol.71(9), pp. 4060-4077, 2009. 10.1016/
XVII. Hilfer H., : ‘Applications of Fractional Calculus in Physics’. World Scientific Publishing Company, Singapore. 2000.
XVIII. Iturriaga L., Lorca S., Sanchez J., : ‘Existence and multiplicity results for the P-Laplacian with the P- Gradient term’. Non-Linear Differential Equations. Appl. Vol.15, pp. 729-743, 2008. 10.1007/s00030-008-0064-8
XIX. Jaros J., : ‘Caccioppoli estimates through an anisotropic picone’s identity’. Proceedings of the American Mathematical Society. Vol. 143(3), pp: 1137-1144, 2015.
XX. Khalil R. R., Horani AI., Yousef M., Sababheh M., : ‘A New definition of fractional derivative’. J. Com. Appl. Math. Vol. 264, pp. 65-70, 2014. 10.1016/
XXI. Kusano T., Jaros J., Yoshida N., : ‘A Picone-type identity and Sturmian comparison and oscillation theorems for a class of half-linear partial differential equations of second order’. Nonlinear Anal. Vol.40 (1-8), pp. 381-395, 2000. 10.1016/S0362-546X(00)85023-3
XXII. Lieberman Gm., : ‘Gradient estimates for anisotropic elliptic equations’. Adv. Differ. Equ. Vol.10(7), pp. 767-812, 2005. 10.57262/ade/1355867831
XXIII. Sadhasivam V., Deepa M., : ‘Oscillation criteria for fractional impulsive hybrid partial differential equations’. Probl. Anal. Issues Anal. Vol. 8(26)(2), pp. 73-91, 2019. 10.15393/
XXIV. Sathish Kumar M., Veeramalai G., Janaki S., Ganesan V., : ‘Qualitative behavior of third order damped nonlinear differential elliptic differential equations with several delays’. Journal of Mechanics of Continua and Mathematical Sciences. Vol.19(4), pp. 1-23, 2024. 10.26782/jmcms.2024.04.00005
XXV. Thandapani E., Savithri R., : ‘On Oscillation of a Neutral Partial Differential Equations’. Bulletin of the Institute of Mathematics Academia Sinica. Vol. 31(4), pp. 273-292, 2003.
XXVI. Tyagi J., : ‘A nonlinear Picone’s identity and its applications’. Applied Mathematics Letters. Vol. 26(6), pp: 624-626, 2013. 10.1016/j.aml.2012.12.020
XXVII. Yoshida N., : ‘Oscillation theory of partial differential equations’. World Scientific, Singapore. 2008.

View Download